Publication
Title
Cohomology of noncommutative Hilbert schemes
Author
Abstract
Noncommutative Hilbert schemes, introduced by M. V. Nori, parametrize left ideals of finite codimension in free algebras. More generally, parameter spaces of finite-codimensional submodules of free modules over free algebras are considered. Cell decompositions of these varieties are constructed, whose cells are parametrized by certain types of forests. Asymptotics for the corresponding Poincare polynomials and properties of their generating functions are discussed.
Language
English
Source (journal)
Algebras and representation theory. - -
Publication
2005
ISSN
1386-923X
Volume/pages
8:4(2005), p. 541-561
ISI
000233248500005
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Publication type
Subject
External links
Web of Science
Record
Identification
Creation 03.01.2013
Last edited 17.07.2017